MathSciNet Relay Station
MathSciNet bibliographic data
MR226584 (37 #2173) 54.30 (55.00)
Deming, Robert W. Some point-set properties and the edge path group of a generalized uniform space. Trans. Amer. Math. Soc. 130 1968 387–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement